Is there a side effect to you 3 days after you got the 1st vaccine shot?
April 22, 2021 5:27am CST
Hello Good Morning/Afternoon/Evening to all my dear mylotters I woke up in a nice day. Little sun and cool air. It was nice yesterday and I hope it will be nice today too. I really want to have a good walk later Here`s an update from mom. This morning she messaged me to tell me that she is not feeling well because of headache and having the feeling to vomit. She told me because of that she just let the vomit go but only little was out. Then, she felt a little better. She felt a little bit dizzy even though her Blood Pressure is 123/74 which I think is good. I`m thinking that what she is experiencing now is the side effect of the vaccine I hope it will not get worst when she will get her 2nd shot How about you my dear mylotters? Is there a side effect to you 3 days after you got the 1st vaccine shot? I hope you can share it with me here Have a great day and Happy mylotting Photo: google
18 people like this
• Bangalore, India
Different people show different kinds of reactions. My mom felt bit headache and nausea with her first dose. Last week she had her second dose and developed slight fever for two days. Some have no side effects at all. It depends from person to person. Hope your mom feels better soon.
• Los Angeles, California
@m_audrey6788 I hear all kinds of different things from different people from different vaccines. I hope your mom will feel better soon . . . it seems that when that happens, most people are feeling much better the day after that.
As mentioned by Allen, it's best that she is in regular contact with her doctor who knows her medical history. How old is she, if you don't mind me asking, and does she have any medical condition like high blood, diabetes, etc.?